MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Codes Gas/Air Leak (2946); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the testing phase, six needles from the same lot had a hissing sound.This icerod cx 90 degree needle/vl was selected for a renal cryoablation procedure.During the testing phase, while outside the patient, the needles hissed like there was an air leak along the needle.A new needle was used to complete the procedure successfully without sequela.
 
Additional Manufacturer Narrative
Device eval by manufacturer: it was initially reported that six needles from the same lot had a hissing sound, however the six needles that were returned and audible noise was confirmed were from two lots (u3242 and u3235).This icerod 1.5 cx 90 degree needle (u3242) was returned for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were found.The needle was connected to the icefx console, and a two-minute confidence test was performed.The test performed normally.A high-pitched noise was heard during the confidence test, but no gas leaking was observed.Vibrations of the heat exchanger can be heard as a rattling or hissing sound.This sound has no effect on performance or safety of the device.A five-minute freeze in gel was performed to analyze ice ball formation.It was noted that the ice ball formation looked normal and resulted in an ice ball that measured within specification for the icerod 1.5 cx 90 degree needle.The device passed the two-minute confidence test, produced an ice ball of sufficient size.Even though the audible noise was observed, an air leak along the needle was not confirmed.
 
Event or Problem Description

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
yoenaem 20692 03
IS   2069203
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16218441
Report Number2124215-2023-02159
Device Sequence Number14939766
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot NumberU3242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown